Title: Three dimensional affine hyperspheres generated by two dimensional partial differential equations
Authors: Vrancken, Luc # ×
Issue Date: 2002
Publisher: Wiley-VCH
Series Title: Mathematische Nachrichten vol:237 pages:129-146
ISSN: 0025-584X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science